# SDR CHIR20161121001

- Difficulty date: November 21, 2016
- Submitted: November 22, 2016
- Operation: General aviation
- Aircraft: N6675D
- Make and model: Boeing 1072
- Aircraft serial: 5
- Aircraft time: 64,438 hours
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 302158
- Condition: Defective
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRE DETECTION WARNING LIGHT ILLUMINATED DURING FLIGHT (FLIGHT ILLUMINATION).  THERE HAVE BEEN SEVERAL PREVIOUS OCCURRENCES (SEE SUBMITTED SDR'S).  THE NR 2 AFT, INBOARD, FIRE DETECTOR WAS REPLACED AND DOCUMENTED ON LC-000973-75-16, DISC-000619-75-16. THERE HAVE BEEN NO FURTHER OCCURRENCES. SUPPLEMENTAL INFORMATION; THE DETECTORS IN THIS A/C HAVE BEEN REPLACED WITH P/N 477223 FLAME DETECTORS IAW COLUMBIA HELICOPTERS, INC. SERVICE BULLETIN NUMBER 107-26-S0004. DETAILS ARE ON FILE WITH OPERATOR CHIA823C.
